Stability of a distributed algorithm for solving linear algebraic equations

Ji Liu, A. Stephen Morse, Angelia Nedich, Tamer Basar

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


In [1], given a matrix A and a vector b, a distributed algorithm was proposed for solving linear algebraic equations of the form Ax = b when there is at least one solution. The equation is simultaneously solved by a group of autonomous agents whose neighbor relations are characterized by a time-dependent directed graph. The main contribution of this paper is to provide necessary and sufficient conditions for exponential convergence of the algorithm under the most general assumption. These conditions utilize a new notion of graph connectivity which is less restrictive than strong connectivity.

Original languageEnglish (US)
Article number7039966
Pages (from-to)3707-3712
Number of pages6
JournalUnknown Journal
Issue numberFebruary
StatePublished - 2014
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization


Dive into the research topics of 'Stability of a distributed algorithm for solving linear algebraic equations'. Together they form a unique fingerprint.

Cite this